Panadol

Panadol Actifast 10x10s

Sale!
Panadol Actifast 10x10s
Panadol Actifast 10x10s
Panadol Actifast 10x10s

Panadol

Panadol Actifast 10x10s

40 reviews Sold: 1296

RM78.62 RM69.90 -11%

Availability: 4066 in stock

Points70 Earn points to redeem for future purchases. Collect 1 point for every RM 1 spent. Redeem RM 1 with 200 points.
Quantity

Availability: 4066 in stock

Available For

Product Details
Product Registration / Notification
MAL20033521XZ
Product Description

Panadol ActiFast caplets contain Paracetamol which relieves pain and fever. The caplets have been specially formulated so that Paracetamol is absorbed into the bloodsteam at least twice as fast* as from ordinary Paracetamol tablets, providing faster pain relief.

Absorbed Twice as Fast to Relieve Pain!!! Indication: Fever, Headache, Migraine, Back Pains, Joint & Muscular Pains, Menstrual Pains, Osteoarthritis Pains, Toothache, Dental Pains/ After Extraction of Tooth, Vacination Pains, Sore Throat and Pains Due to Flu.

Suitable for: – Patients with stomach ulcers

– Lactation Mother Dosage: Age 12 and above – 1 or 2 tablets (500mg to 1000mg Paracetamol) Every 4 to 6 hourly or when necessary (Up to Maksimum of 8 tablets in 24hours period or 4000mg paracetamol)

Do not use Panadol Actifast:

– If you are allergic to paracetamol, or any of the ingredients in the product.

– If using other medicines containing paracetamol.

– For more than the recommended dosage at anytime unless on medical advice.

– If pregnant, unless aprrove by medical profession.

CAUTION:

– Keep out of reach of children.

SKU
62313
View more
Reviews

4.85 out of 5 stars

40 reviews

4.85

Overall

5
34
4
6
3
0
2
0
1
0

Let us know what you think...

Only logged in customers who have purchased this product may leave a review.

0 reviews with a 1-star rating

There are no reviews with a 1-star rating yet

View more
×

Login

Continue as a Guest

From The Same Brand
Generate Cart URL
Whatsapp
Home
Category
Promotions
Live Chat
My Account
My Account

Categories